# SDR HEEA083382

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 11,850 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Clamp
- Part number: 601025015
- Condition: Broken
- Location: Crosstube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OUTBOARD CLAMP ON FWD CROSSTUBE HAS BROKEN T-BOLT. SCRAPPED.
